×

zbMATH — the first resource for mathematics

Partial geometries in finite affine spaces. (English) Zbl 0351.50005

MSC:
51N10 Affine analytic geometry
51E15 Finite affine and projective planes (geometric aspects)
05B25 Combinatorial aspects of finite geometries
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barlotti, A.: Su {k;n}-archi, di un piano lineare finito. Boll. Un. mat. Ital., III. Ser.11, 553-556 (1956) · Zbl 0072.38103
[2] Bose, R.C.: Strongly regular graphs, partial geometries and partially balanced designs. Pacific J. Math.13, 389-419 (1963) · Zbl 0118.33903
[3] Buekenhout, F., Lefèvre, C.: Generalized quadrangles in projective spaces. Arch. der Math.25, 540-552 (1974) · Zbl 0294.50022 · doi:10.1007/BF01238724
[4] Cameron, P.J., Goethals, J.-M., Seidel, J.J.: Strongly regular graphs having strongly regular subconstituents (to appear) · Zbl 0444.05045
[5] De Clerck, F., Thas, J.A.: Partial geometries in finite projective spaces. Arch. der Math. (to appear) · Zbl 0367.05019
[6] Dembowski, P.: Finite geometries. Berlin-Heidelberg-New York: Springer 1968 · Zbl 0159.50001
[7] Higman, D.G.: Partial geometries, generalized quadrangles and strongly regular graphs. In: Atti Convegno di Geometria e sue Applicazioni (Perugia 1970) pp. 263-293. Perugia: Università Degli Studi di Perugia 1971
[8] Payne, S.E.: Finite generalized quadrangles: a survey. In: Proceedings of the International Conference on Projective Planes. (Pullman 1973) pp. 219-261. Pullman: Washington State University Press (1973) · Zbl 0274.05002
[9] Payne, S.E.: A restriction on the parameters of a subquadrangle. Bull. Amer. math. Soc.79, 747-748 (1973) · Zbl 0268.05017 · doi:10.1090/S0002-9904-1973-13295-1
[10] Seidel, J.J.: Strongly regular graphs with (?1, 1, 0) adjacency matrix having eigenvalue 3. Linear Algebra Appl.1, 281-298 (1968) · Zbl 0159.25403 · doi:10.1016/0024-3795(68)90008-6
[11] Shult, E.: Characterizations of certain classes of graphs. J. combinat. Theory, Ser. B13, 142-167 (1972) · Zbl 0238.05120 · doi:10.1016/0095-8956(72)90050-0
[12] Tallini, G.: Problemi e Risultati sulle Geometrie di Galois, Rel. N30. Istituto di Matematica-Università-Napoli (1973)
[13] Tallini-Scafati, M.: {k,n}-archi di un piano grafico finito, con particolare riguardo a quelli con due caratteri. Nota I, II. Atti Accad. naz. Lincei VIII. Ser., Rend., Cl. Sci., fis. mat. natur.40, 812-818, 1020-1025 (1966) · Zbl 0146.41801
[14] Thas, J.A., Payne, S.E.: Classical finite generalized quadrangles: A combinatorial study. Ars comb.12, 57-110 (1976) · Zbl 0352.05020
[15] Thas, J.A.: A remark concerning the restriction on the parameters of a 4-gonal subconfiguration. Simon Stevin48, 65-68 (1974-75)
[16] Thas, J.A.: 4-gonal subconfigurations of a given 4-gonal configuration. Atti Accad. naz. Lincei, VIII. Ser., Rend., Cl. Sci., fis. mat. natur.53, 520-530 (1972) · Zbl 0283.05017
[17] Thas, J.A.: On 4-gonal configurations with parametersr=q 2+1 andk=q+1, Part I. Geometriae Dedicata3, 365-375 (1974) · Zbl 0294.05016
[18] Thas, J.A., De Winne, P.: Generalized quadrangles in finite projective spaces. J. Geometry (to appear) · Zbl 0356.50017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.